Alert archive / Ohio / Tornado Warnings in 2025
Tornado Warning 32, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 25, 2025, 5:25 PM EDT for Clark County, Ohio. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2025, 5:25 PM EDT (21:25 UTC)
- Expired
- Jul 25, 2025, 5:38 PM EDT
- In force
- 13 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Clark County, OH
The radar
The Cincinnati radar (KILN), 51 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
567
WFUS51 KILN 252125
TORILN
OHC023-252200-
/O.NEW.KILN.TO.W.0032.250725T2125Z-250725T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
525 PM EDT Fri Jul 25 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Clark County in west central Ohio...
* Until 600 PM EDT.
* At 525 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Springfield, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Springfield, South Charleston, Harmony, Lisbon, and Pitchin.
This includes I-70 in Ohio between mile markers 52 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3987 8388 3993 8386 3992 8362 3980 8365
TIME...MOT...LOC 2125Z 278DEG 22KT 3989 8382
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Clark2 follow-up statements
998
WWUS51 KILN 252134
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
534 PM EDT Fri Jul 25 2025
OHC023-252200-
/O.CON.KILN.TO.W.0032.000000T0000Z-250725T2200Z/
Clark OH-
534 PM EDT Fri Jul 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN CLARK COUNTY...
At 534 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Springfield, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Springfield, South Charleston, Lisbon, and Pitchin.
This includes I-70 in Ohio between mile markers 56 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3985 8381 3991 8378 3992 8362 3980 8365
TIME...MOT...LOC 2134Z 278DEG 22KT 3988 8375
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Clark441 WWUS51 KILN 252138 SVSILN Severe Weather Statement National Weather Service Wilmington OH 538 PM EDT Fri Jul 25 2025 OHC023-252147- /O.CAN.KILN.TO.W.0032.000000T0000Z-250725T2200Z/ Clark OH- 538 PM EDT Fri Jul 25 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN CLARK COUNTY IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. Please report previous tornadoes, wind damage or hail to the National Weather Service by going to our website at weather.gov/iln and submitting your report via social media. && LAT...LON 3985 8381 3991 8378 3992 8362 3980 8365 TIME...MOT...LOC 2134Z 278DEG 22KT 3988 8372 $$ Clark
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 25, 2:15 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 25, 2:15 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
215 PM EDT Fri Jul 25 2025
.SYNOPSIS...
Hot and humid conditions will keep the threat of high heat indicies
and thunderstorms with torrential rainfall in the forecast for the
next few days. A frontal boundary laying out over the region will act
as a focus for storms this weekend. These high temperature values
are expected to continue through mid-week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Thunderstorm activity is expected to decrease significantly this
evening, but then see an uptick overnight in west central Ohio.
Threats from tonight's storms will be the continued potential for
torrential rains and isolated flooding where they hit poorly drained
areas or maintain themselves over an area for any length of time.
Lows from 70-75 will continue to add/accumulate stress on
individuals who may suffer disproportionately from high heat index
values, including but not limited to the elderly, poor, or those with
serious medical conditions.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Thunderstorm activity that should be isolated in the northwest during
the early morning will see an uptick by late morning. This activity
will become more scattered in nature and then become likely in the
latter part of the day. This will be most noted north of the Ohio
river where storms will occur at one point in time or another during
the day.
Once again, the primary threat with these storms lies in the
potential for torrential downpours that have a high chance of
creating localized flooding issues. The more persistent activity in
the north where CAPEs >2000 J/kg stands a chance to combine with a
favorable shear profile to produce potentially damaging winds in the
afternoon.
High temperatures will top out in the upper 80s/low 90s. Combined
with a higher moisture environment, heat indicies will reach the
upper 90s to near 100. A few points could top 100 but these will be
the outliers.
Overnight potential for thunderstorms will be focused more to the
north along the I-70 corridor and then shift eastward to central
Ohio. Another uncomfortable night with lows generally 73-75 are
expected.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Expansive mid level ridge centered over the southeastern US will
retrograde into the central part of the country during the early part
of the week. Peak height anomalies over the forecast area are still
around 2 standard deviations on Monday. At the surface, a weak east-
west oriented boundary is forecast to sag south out of the lower
Great Lakes on Sunday. With plenty of moisture and instability in
place, this will serve to enhance convective coverage. Locally heavy
rainfall will continue to be the primary concern, although a few
stronger downdrafts will also be possible. That boundary will likely
dissipate by Monday leaving a more weakly forced environment for
diurnal convection with a similar scenario for Tuesday.
A pattern shift will take place later in the week. This starts on
Wednesday when a lead short wave rounding the base of developing
long wave trough tracks across the Great Lakes. This will drive a
cold front across the region Wednesday into Wednesday night. NBM
PoPs remain modest at this juncture which could be related to how
low level forcing and mid level support align. Regardless, CSU MLP
and CIPS analogs do highlight that day for some potential of severe
weather.
There is some uncertainty on Thursday whether the airmass will
completely dry out or whether some showers will be possible as
cooler air aloft spreads in. But there is a higher likelihood of
drier conditions by Friday.
Hot and humid conditions will persist for the first half of the
week. Believe that NBM temperatures and dew points still have their
slightly high bias, synergistically resulting in pretty high
deterministic apparent temperatures. Probabilities of reaching heat
advisory criteria of 100 are generally less than 30 percent area
wide on Sunday. Probabilities increase across southern counties, 40
to 60 percent on Monday and 50 to 70 percent on Tuesday. Higher
probabilities start to get shunted southwards on Wednesday, although
still around 40 percent across northern Kentucky. Air temperatures
will then fall below normal for the end of the week.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Thunderstorm activity this afternoon may get a reinforcing shot of
dynamics on the south side of a boundary that is primarily noted by
the convection that has fired along it. This is likely at the
intersection of increased CAPE values and increased theta-e values
found in a wsw-ene orientation. That is, dynamic and ingredient
based, not discernible in surface observations.
Storms should remain se of Dayton, but upstream convection may eke
further north than the convergent area they are firing on attm which
will necessitate amendments if the trend over central IN increases as
this location is currently covered by a prob30 starting at 22Z which
looks to have the correct timing.
Storms should remain n of Cinci/Lunken this afternoon but will
maintain a closer eye on it as amendments will be necessary if
convection pops further south of the better dynamics indicated by the
boundary and location of current convection.
Isolated activity remains possible this evening but coverage is
sparse and will need to be amended into the fcst or noted with 00Z
issuance.
Some fog is possible at KLUK before daybreak. Scattered storms are
expected to affect the region again on Saturday. This is covered by a
late morning prob30. VFR conditions will prevail outside of LUK fog
and any periods of thunderstorm activity.
OUTLOOK...Showers and thunderstorms are possible through Monday,
peaking in activity during the afternoon and early evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ063>065-070>074-
077>082-088.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ066-073>075-080.
&&
SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...
AVIATION...FranksHazardous weather outlook, Jul 25, 5:58 AM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 558 AM EDT Fri Jul 25 2025 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-261000- Wayne-Fayette-Union-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Franklin-Licking-Preble- Montgomery-Greene- 558 AM EDT Fri Jul 25 2025 This Hazardous Weather Outlook is for east central Indiana, central Ohio and west central Ohio. .DAY ONE...Today and tonight. Thunderstorms with heavy rain may cause localized flash flooding this afternoon into this evening. In addition, a few of the stronger storms may produce strong to damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values approaching 100 degrees will be possible Saturday through Monday. Additionally, thunderstorms with heavy rain may cause localized flash flooding Saturday. In addition, a few of the stronger storms Saturday afternoon and evening may produce strong to damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-261000- Franklin-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Fayette-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 558 AM EDT Fri Jul 25 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and southwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Additionally, thunderstorms with heavy rain may cause localized flash flooding this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additionally, thunderstorms with heavy rain may cause localized flash flooding Saturday. Heat will remain a factor through Monday with heat index values approaching 100. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 25, 4:48 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
448 PM EDT Fri Jul 25 2025
OHZ043-044-052-252130-
Champaign OH-Logan OH-Shelby OH-
448 PM EDT Fri Jul 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
SHELBY...NORTHWESTERN CHAMPAIGN AND SOUTHWESTERN LOGAN COUNTIES
THROUGH 530 PM EDT...
At 448 PM EDT, a strong thunderstorm was located near De Graff,
moving east at 20 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bellefontaine, West Liberty, De Graff, Quincy, Port Jefferson,
Logansville, Rosewood, Lippincott, Carysville, Ballou, Plattsville,
Mcmorran, Maplewood, Springhills, Pemberton, and Lewistown.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4020 8410 4035 8410 4045 8383 4035 8370
4017 8377
TIME...MOT...LOC 2048Z 262DEG 12KT 4028 8402
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jul 25, 4:51 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
451 PM EDT Fri Jul 25 2025
OHZ051>053-061-062-252130-
Champaign OH-Montgomery OH-Clark OH-Miami OH-Greene OH-
451 PM EDT Fri Jul 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
CHAMPAIGN...NORTHWESTERN GREENE...WESTERN CLARK...NORTHEASTERN
MONTGOMERY AND MIAMI COUNTIES THROUGH 530 PM EDT...
At 451 PM EDT, a strong thunderstorm was located over Troy, moving
east at 15 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dayton, Huber Heights, Fairborn, Troy, Piqua, Vandalia, Englewood,
Tipp City, New Carlisle, West Milton, Wright-Patterson Afb, Enon, St.
Paris, Brown, Riverside, Clayton, Union, Christiansburg, North
Hampton, and Fletcher.
This includes the following Interstates...
I-70 in Ohio between mile markers 26 and 49.
I-75 in Ohio between mile markers 59 and 81.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4018 8390 4005 8385 3980 8393 3985 8435
4014 8430
TIME...MOT...LOC 2051Z 264DEG 13KT 4005 8420
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jul 25, 4:57 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
457 PM EDT Fri Jul 25 2025
OHZ045-046-252130-
Delaware OH-Union OH-
457 PM EDT Fri Jul 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
DELAWARE AND NORTHEASTERN UNION COUNTIES IN CENTRAL OHIO THROUGH 530
PM EDT...
At 456 PM EDT, a strong thunderstorm was located near Richwood,
moving east at 20 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Delaware, Richwood, Radnor, Ostrander, Magnetic Springs, Warrensburg,
Delaware State Park, Pharisburg, and State Route 257 at US Route 36.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4044 8325 4044 8323 4043 8302 4032 8301
4025 8312 4033 8339 4045 8336 4045 8325
TIME...MOT...LOC 2056Z 278DEG 19KT 4037 8329
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkLocal storm report, Jul 25, 5:01 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
501 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM Tstm Wnd Gst 2 NW Vandalia 39.91N 84.22W
07/25/2025 M50 MPH Montgomery OH ASOS
ASOS station KDAY Dayton International
Airport.
&&Special weather statement, Jul 25, 5:01 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
501 PM EDT Fri Jul 25 2025
OHZ046-056-252145-
Licking OH-Delaware OH-
501 PM EDT Fri Jul 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
DELAWARE AND NORTHWESTERN LICKING COUNTIES THROUGH 545 PM EDT...
At 501 PM EDT, a strong thunderstorm was located near Centerburg,
moving east at 20 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newark, Granville, Johnstown, Utica, Granville South, Alexandria,
Hartford, St. Louisville, Fredonia, and US Route 62 at State Route
661.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4004 8251 4022 8285 4035 8279 4035 8274
4028 8275 4027 8248 4025 8248 4024 8241
4013 8240
TIME...MOT...LOC 2101Z 286DEG 18KT 4025 8274
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jul 25, 5:11 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
511 PM EDT Fri Jul 25 2025
OHZ053-062-252200-
Clark OH-Greene OH-
511 PM EDT Fri Jul 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN GREENE AND
CLARK COUNTIES THROUGH 600 PM EDT...
At 511 PM EDT, a strong thunderstorm was located over New Carlisle,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Beavercreek, Fairborn, New Carlisle, Yellow Springs,
Northridge, Wright-Patterson Afb, Cedarville, Enon, South Charleston,
Wilberforce, Harmony, Lisbon, North Hampton, South Vienna, Tremont
City, Donnelsville, Catawba, Clifton, and Green Meadows.
This includes I-70 in Ohio between mile markers 42 and 67.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4001 8359 3992 8358 3977 8363 3977 8365
3972 8365 3967 8367 3976 8406 4002 8402
4002 8368
TIME...MOT...LOC 2111Z 280DEG 23KT 3995 8400
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ClarkThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:54 PM EDT | Special Weather Statement | ILN | Mercer | 36 min |
| Jul 25, 6:39 AM EDT | Areal Flood Advisory | ILN | Mercer | 2 hr |
| Jul 25, 1:54 PM EDT | Areal Flood Advisory | ILN | Franklin, Licking | 3 hr |
| Jul 25, 1:59 PM EDT | Special Weather Statement | ILN | Licking | 31 min |
| Jul 25, 3:26 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| Jul 25, 3:36 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan | 24 min |
| Jul 25, 3:42 PM EDT | Special Weather Statement | ILN | Darke | 48 min |
| Jul 25, 3:49 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 41 min |
| Jul 25, 4:11 PM EDT | Special Weather Statement | ILN | Shelby | 34 min |
| Jul 25, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 26 min |
| Jul 25, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 28 min |
| Jul 25, 4:23 PM EDT | Special Weather Statement | ILN | Preble | 52 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | ILN | Auglaize | 34 min |
| Jul 25, 4:35 PM EDT | Special Weather Statement | ILN | Union | 25 min |
| Jul 25, 4:44 PM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | ILN | Logan | 42 min |
| Jul 25, 4:51 PM EDT | Special Weather Statement | ILN | Miami | 39 min |
| Jul 25, 4:57 PM EDT | Special Weather Statement | ILN | Union | 33 min |
| Jul 25, 5:01 PM EDT | Special Weather Statement | ILN | Licking | 44 min |
| Jul 25, 5:11 PM EDT | Special Weather Statement | ILN | Clark | 49 min |
| Jul 25, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 40 min |
| Jul 25, 5:46 PM EDT | Special Weather Statement | ILN | Madison | 44 min |
| Jul 25, 5:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Madison, Pickaway | 22 min |
| Jul 25, 6:07 PM EDT | Areal Flood Advisory | ILN | Licking | 3 hr |
| Jul 25, 6:08 PM EDT | Special Weather Statement | ILN | Licking | 52 min |
| Jul 25, 6:17 PM EDT | Special Weather Statement | ILN | Franklin, Madison, Pickaway | 43 min |
Nearby
Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.